# SDR C2XA98IA360

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W502005720N
- Condition: Broken
- Location: Fuselage Lt Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT REAR EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
